MathSciNet Relay Station
MathSciNet bibliographic data
MR3214998 37K05
Hu, Juan; Ye, Yujian; Shen, Shoufeng; Zhang, Jun Lie symmetry analysis of the time fractional KdV-type equation. Appl. Math. Comput. 233 (2014), 439–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement